RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2017, Volume 50, Pages 62–82 (Mi iimi348)  

Verification of the logical sequence in nonclassical multivalued logic

Yu. M. Smetanin

Udmurt State University, ul. Universitetskaya, 1, Izhevsk, 426034, Russia

Abstract: The article discusses the use of the proposed nonclassical multivalued logics $L_{S_{2}}$. The interpretation of the formulae of this logic is constructed using the algebraic system. $\Sigma(\Omega)$ is a set support, a collection of subsets of the universe $\Omega$. This collection can be created using the operations $\{ \cdot, +, \prime \}$ from the model of sets ${\tilde \aleph _n} = \langle {{\aleph _1},{\aleph _2},\ldots,{\aleph _n}} \rangle$. This work illustrates the use of multiple-valued logic $L_{S_{2}}$ to solve the problem of the verification of reasoning. It is shown that if the task of verification can be formulated in terms of a correspondence between sets, then the verification of a logical sequence can be made using the extremal properties of the Galois-correspondence. It is necessary to use semantic values of formulas of $L_{S_{2}}$. The semantic value of a formula is a single or multi-element family of constituency sets. The proposed approach allows one to significantly reduce the computational complexity of verification of reasoning in comparison with the algorithms used for the logic of predicates of first order. The paper illustrates the possibility of an algebraic approach laid down by Aristotle, Gergonne, Boole, and Poretsky.

Keywords: logical equations, syllogistic, algebraic ontology, algebraic system, nonparadoxical logical consequence, Boolean algebra, Galois correspondence.

DOI: https://doi.org/10.20537/2226-3594-2017-50-07

Full text: PDF file (359 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.766.2
MSC: 03B70, 03G25, 03C90
Received: 01.10.2017

Citation: Yu. M. Smetanin, “Verification of the logical sequence in nonclassical multivalued logic”, Izv. IMI UdGU, 50 (2017), 62–82

Citation in format AMSBIB
\Bibitem{Sme17}
\by Yu.~M.~Smetanin
\paper Verification of the logical sequence in nonclassical multivalued logic
\jour Izv. IMI UdGU
\yr 2017
\vol 50
\pages 62--82
\mathnet{http://mi.mathnet.ru/iimi348}
\crossref{https://doi.org/10.20537/2226-3594-2017-50-07}
\elib{http://elibrary.ru/item.asp?id=32260609}


Linking options:
  • http://mi.mathnet.ru/eng/iimi348
  • http://mi.mathnet.ru/eng/iimi/v50/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
    Number of views:
    This page:100
    Full text:35
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020